# SDR AALA2019043099012

- Difficulty date: April 27, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 19,286 hours, 3,971 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Leaking
- Location: Fuel
- Stage of operation: DE
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPROTS ON DESCENT PASSING 900 WITH 52000# IN EACH WING TANK GOT A LEFT TANK PUMP #2 LO PRESS ECAM. REMOVED AND REPLACED LH #2 FUEL PUMP IAW AMM 28-21-51-400-001-A UP TO SUBTASK 420-054-C STEP 11. LEAK CHECK NORMAL.
